E-mail

E-mail a Wiley Online Library Link

Ibrahim J. Long Sufism for Non-Sufis?: Ibn ῾Aṭā᾽ Allāh al-Sakandarī's Tāj al-῾Arūs By Sherman A. Jackson New York: Oxford University Press. 2012 155 Pages ISBN: 978-0-19-987367-8 The Muslim World 103

Article first published online: 19 FEB 2014 | DOI: 10.1111/muwo.12029

Complete the form below and we will send an e-mail message containing a link to the selected article on your behalf

Required = Required Field

Choose captcha format: Image or Audio. Click here if you need help.

SEARCH